# SDR DXTA2024101500839

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N181QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70154
- Aircraft time: 890 hours, 272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8ES36000000
- Part serial: 068892
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: LIGHTED EMERGENCY LIGHT ON BULKHEAD WALL IN ZONE 3 NEXT TO DIVAN  DIRECTLY ACROSS FROM EMERGENCY EXIT IS INOPERATIVE. CORRECTIVE ACTION; REPLACED #3 EMERGENCY BATTERY IAW GL7500 MM 33-53-11. RECHARGED BATTERIES REF. GL7500 MM 33-53-05. OPS CHECK GOOD.
